BIROn - Birkbeck Institutional Research Online

On representable ordered residuated semigroups

Mikulás, Szabolcs (2011) On representable ordered residuated semigroups. Logic Journal of the IGPL 19 (1), pp. 233-240. ISSN 1367-0751.

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1093/jigpal/jzq044

Abstract

We show that the equational theory of representable lattice-ordered residuated semigroups is not finitely axiomatizable. We apply this result to the problem of completeness of substructural logics.

Item Type: Article
Keyword(s) / Subject(s): Residuated semigroups, relation algebras, finite axiomatizability, substructural logics, Lambek calculus
School or Research Centre: Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Computer Science and Information Systems
Depositing User: Administrator
Date Deposited: 20 Jun 2011 14:55
Last Modified: 17 Apr 2013 12:20
URI: http://eprints.bbk.ac.uk/id/eprint/3676

Archive Staff Only (login required)

Edit/View Item Edit/View Item